×

zbMATH — the first resource for mathematics

Absolute and monotonic norms. (English) Zbl 0111.01602

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bauer, F. L., andC. T. Fike: Norms and Exclusion Theorems. Numer. Math.2, 137-141 (1960). · Zbl 0101.25503
[2] ?, andA. S. Householder: Moments and Characteristic Roots. Numer. Math.2, 42-53 (1960). · Zbl 0092.32503
[3] Bauer, F. L., andA. S. Householder: Absolute Norms and Characteristic Roots. (To appear.) · Zbl 0111.01601
[4] Bauer, F. L.: On the Field of Values Subordinate to a Norm. (To appear.) · Zbl 0117.11004
[5] Birkhoff, G.: Lattice ordered Groups. Ann. of Math.43, 298-331 (1942). · Zbl 0060.05808
[6] Fiedler, M., andV. Ptak: Some Inequalities for the Spectrum of a Matrix. Mat.-Fyz. ?asopis. Slovensk. Akad. Vied.10, 148-166 (1960). · Zbl 0102.01601
[7] Freudenthal, H.: Über teilweise geordnete Moduln. Proceedings Amsterdam Academy39, 641-651 (1936). · JFM 62.0091.01
[8] Householder, A. S.: The Approximate Solution of Matrix Problems. J. Assoc. Comput. Math.5, 205-243 (1958). · Zbl 0094.31003
[9] Kantorovic, L.: Lineare halb-geordnete Räume. Rec. Math., (Mat. Sbornik)2, 121-165 (1937).
[10] Neumann, J. v.: Some Matrix-Inequalities and Metrization of Matrix-Space. Bull. Inst. Math. Mech. Univ. Tomsk.1, 286-299 (1937). · JFM 63.0037.03
[11] Ostrowski, A. M.: Über Normen von Matrizen. Math. Z.63, 2-18 (1955). · Zbl 0065.24701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.